Optimal circle covering problems and their applications

Bánhelyi Balázs, Palatinus Endre, Lévai Balázs László: Optimal circle covering problems and their applications.
Central European Journal of Operations Research, (23) 4. pp. 815-832. ISSN 1435-246X (2015)

[img] Text
art%3A10.1007%2Fs10100-014-0362-7.pdf - Published Version
Korlátozott. Registered users only

Download (670kB)
Item Type: Article
Journal or Publication Title: Central European Journal of Operations Research
Date: 2015
Volume: 23
Number: 4
Page Range: pp. 815-832
ISSN: 1435-246X
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
SWORD language: angol
Identification Number: 2758813
DOI id: https://doi.org/10.1007/s10100-014-0362-7
Date Deposited: 2016. Jul. 05. 11:07
Last Modified: 2019. May. 22. 15:37
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/8528

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year